Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

How Do I Get Off Nardil. I've Been On It For 30 Years. My Doc Tried To Withdraw Me By 15 Mg - I Went To Hell In Pain.

How Do I Get Off Nardil. I've Been On It For 30 Years. My Doc Tried To Withdraw Me By 15 Mg - I Went To Hell In Pain.

A MyDepressionTeam Member said:

I was on phenelzine(nardil) for 3 yrs. and had to come off it . Pharmacist said
it's on permanent back-order. I'm now depressed with anxiety. I remember the feeling well. It's not a nice feeling as it robs my self confidence and a fear of daily life. I'm much older now so I try to rationalize these feelings and wait them out. Morning is tough as motivation is lacking. It's been 4 months off now and difficult to determine if things are better. Refusing other AD's as I feel they could complicate a rebalancing of my receptors etc... It's a tough road but I am trying to adapt to life without AD's. Constipation has been brutal and I believe it has really put a wrench in my recovery.

posted 5 months ago
A MyDepressionTeam Member said:

Been on phenelzine for 20 yrs now .. the chemist is now telling my that there finding it difficult now to get phenelzine and it’s going to run out in the U.K. and I will need to change my antidepressant medication now. Phenelzine was only drug that got me well and out of hospital after a year. I’m so worried now. 🤦‍♀️

posted 5 months ago
A MyDepressionTeam Member said:

I've been on nardil for 30 yrs. Decreased dose from 60 mg. to 45mg. 3 months ago. It's a rough go but trying to deal with it and things seem to be improving. I find apathy is just as bad with the higher dose as it is with the lower. I want to take care of apathy with my brain and not my mood.

posted about 1 year ago
A MyDepressionTeam Member said:

I think A slow decrease might help you but I wouldn't do it without a doctors supervision.

posted over 3 years ago
A MyDepressionTeam Member said:

I've been on Nardil for 20 years it was the only drug that worked for me and got me better after spending a year in hospital and having ECT. I still get break through symptoms of my illness and if I increase the size seems to knock it on the head. I'm worried that one day they might stop working and take ill again . Then I think what drug would get me better if Nardil was a last resort. Xx

posted over 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in